| Texto completo | |
| Autor(es): |
Número total de Autores: 2
|
| Afiliação do(s) autor(es): | [1] Univ Fed Rio de Janeiro, Inst Matemat, BR-21941909 Rio De Janeiro, RJ - Brazil
[2] Univ Quebec, Dept Math, Succursale Ctr Ville, Montreal, PQ H3C 3P8 - Canada
Número total de Afiliações: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ADVANCES IN MATHEMATICS; v. 252, p. 449-470, FEB 15 2014. |
| Citações Web of Science: | 0 |
| Resumo | |
Let (X, L) be a polarized Kahler manifold that admits an extremal metric in c(1) (L). We show that on a nearby polarized deformation (X', L') that preserves the symmetry induced by the extremal vector field of (X, L), the modified K-energy is bounded from below. This generalizes a result of Chen, Szekelyhidi and Tosatti {[}8,35,38] to external metrics. Our proof also extends a convexity inequality on the space of Kahler potentials due to X.X. Chen {[}7] to the extremal metric setup. As an application, we compute explicit polarized 4-points blow-ups of CP1 x CP1 that carry no extremal metric but with modified K-energy bounded from below. (C) 2013 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 11/07363-6 - Rigidez em espaços simétricos |
| Beneficiário: | Andrew James Clarke |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |